# SDR RAIA00302056

- Difficulty date: February 26, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,731 hours, 15,331 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Probe
- Part number: C850176
- Part serial: 220
- Condition: Inoperative
- Part time: 7,542 hours, 7,743 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5407-RIC- RIGHT STALL WARNING ILLUMINATED. MAINTENANCE REMOVED AND REPLACED RIGHT AOA VANE. OPS CK OK.
